NONLINEAR PARTIAL-DIFFERENTIAL EQUATIONS ON HOMOGENEOUS SPACES


GURSES M., OGUZ O., SALIHOGLU S.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.5, no.9, pp.1801-1817, 1990 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 9
  • Publication Date: 1990
  • Doi Number: 10.1142/s0217751x90000842
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Environment Index, INSPEC, zbMATH
  • Page Numbers: pp.1801-1817
  • Çukurova University Affiliated: Yes